Results 1 to 8 of 8

Thread: Need to vent...Anyone had mood swings or other side affects from Synarel?

  1. #1

    Default Need to vent...Anyone had mood swings or other side affects from Synarel?

    Hi girls sorry but had a really bad day today...
    Just wondering if anyone else has had side affects from Synarel. I have only just started taking it for 3 days but am extremely sensitive and moody..
    Also put on so much weight in between my last cycles that i have been trying so hard to get fit and lose some weight before we start our next cycle in Oct, but to no avail its so depressing and i know its for a great cause but it doesnt seem to make me feel any better when i cant fit into clothes especially when i have 2 weddings coming up, arggh.
    Im sure tomorrow will be a better day and im praying that round 6 will be the one for us not sure how much more i can take emotionally, physically and mentally.
    Been a long road and starting to take its toll.
    Sorry for the rant but had to get it off my chest




  2. #2

    Join Date
    Apr 2009
    Location
    Perth, WA
    Posts
    1,587

    Default

    Hi Blossom,

    Big hugs hun!

    I had shocking side affects with it. The mood swings, extremely emotional and the hot flushes were the worst for me. I also found around day 5 the headaches started.

    Fingers crossed this is your lucky month!

    Aim xxx

  3. #3

    Join Date
    May 2010
    Location
    nsw
    Posts
    481

    Default

    Hi Blossom sorry im not much help but i wanted to give you a big and i hope your feeling a little better! I was on lucrin for my STIM so im not alot of help, i delt with the medication really well but once transfer came around all the hormones in my body hit home, i felt like i had depression again and all i could do was cry, i was told from my nurses its very normal because our body's are being pumped with hormones that arn't natural, so dont give your self a hard time and you deserve to have your down days, i will be honest and tell you i do and im sure every other lady going through this does too. After each failed cycle i always say to my DH i don't know how much more of this i can go through physically, emotionally and financially but once i have a clearer mind i always manage to pick my self up again and have that power inside me thats say's 'i cant ever give up'. Just remember tomorrow is a new day Best of luck for your next cycle i wont be too far behind you xx

  4. #4

    Default

    Thanks girls I feel better already just having someone who
    understands how I feel and somewhere to vent!
    I don't often have these days. Tomorrow is a new day I'm going to make sure it is a good one and get back on track to positive and happy vibes..
    Good luck to u both, sending lots of babydust to everyone x

  5. #5

    Default

    Hi Blossom,

    YES! I had 2 days where I was a shocker on synarel. I would actually go into shops and pick a fight with the shop assistants. It was the only way I could vent my hormonal rage. My boss told me to go home one of the days as I got annoyed in a meeting (which was totally out of character for me, but can I just say, totally appropriate for what was going on in the meeting ) and told one of the other bosses exactly what everyone else was thinking

    You're not alone hun. You're pumping your body full of hormones, it's bound to take it's toll.

    Hugs
    Sue xx

  6. #6

    Default

    Day three was a shocker for me.

    Spent the whole day in tears and almosts cut off all ties with our bestfriends because they were pregnant and I couldn't handle it.

    Keep battling, it does fade after a few days.

    Lots of love and good luck with your journey.

  7. #7

    Join Date
    Dec 2006
    Location
    In my own private paradise
    Posts
    15,272

    Default

    i was a bit ummmm "feisty" to use DH's term!

    Synarel puts you into a drug induced menopausal state (hormone wise) so think of all the moodiness and stuff that ladies go through at change of life, and condense it into a few weeks - it's torture! worth it for sure, but it's hard to deal with at the time

  8. #8

    Default

    Hi Blossom,

    I could have written your post (except I'm up to cycle 5, rather than 6). The whole thing sucks. Especially the wieght gain bit. I feel like I'm in cheapo version of 'The Uniform Project' (that woman who wore the same dress every day for a year to raise money for charity). I wear the same skirt every single day, as it's currently the only thing I fit in to and I've spent so much monies on ivf, acupuncture, herbs etc, I don't want to splurge on new fat clothes!

    I just caught myself building up to a rant with my other half, before I managed to catch myself, amazing how quick the drug induced hormones kick in!

    Good luck. Hope you end up with success soon.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •